TITLE

Spectral domain optical coherence tomography features of multiple subfoveal retinal pigment epithelial tears after intravitreal bevacizumab

AUTHOR(S)
Chalam, Kakarla V.; Murthy, Ravi K.; Gupta, Shailesh K.; Brar, Vikram S.
PUB. DATE
January 2011
SOURCE
Indian Journal of Ophthalmology;Jan2011, Vol. 59 Issue 1, p47
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Retinal pigment epithelial (RPE) tear has been described to occur spontaneously, after laser photocoagulation and in recent times, after intravitreal injection of anti-vascular endothelial growth factor (VEGF) agents. In the latter case, the rapid contraction of the choroidal vascular membrane underneath a serous RPE detachment is believed to be the underlying cause. Preservation of good visual acuity after the occurrence of RPE tear with continued use of intravitreal VEGF agents has been reported. In this case report, we describe the occurrence of multiple RPE tears with the use of intravitreal bevacizumab and also correlate the preservation of visual acuity with features seen on spectral domain optical coherence tomography.
ACCESSION #
56681767

 

Related Articles

Share

Other Topics